Twisted Whittaker Model and Factorizable Sheaves

DSpace/Manakin Repository

Twisted Whittaker Model and Factorizable Sheaves

Citable link to this page

 

 
Title: Twisted Whittaker Model and Factorizable Sheaves
Author: Gaitsgory, Dennis
Citation: Gaitsgory, Dennis. 2008. Twisted Whittaker model and factorizable sheaves. Selecta Mathematica, n.s., 13(4): 617–659.
Full Text & Related Files:
Abstract: Let \(G\) be a reductive group. The geometric Satake equivalence realized the category of representations of the Langlands dual group \(\check G\) in terms of spherical perverse sheaves (or D-modules) on the affine Grassmannian \(Gr_G=G((t))/G[[t]]\) of the original group G. In the present paper we perform a first step in realizing the category of representations of the quantum group corresponding to \(\check G\) in terms of the geometry of \(Gr_G\). The idea of the construction belongs to Jacob Lurie.
Published Version: doi://10.1007/s00029-008-0053-0
Other Sources: http://arxiv.org/abs/0705.4571v4
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#OAP
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:10043334
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)

 
 

Search DASH


Advanced Search
 
 

Submitters